# SDR CALA2023052401632

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 93,662 hours, 20,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Gouged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC B757-06-3-0241 AFT CARGO COMPT FRAME HAS A GOUGE AT STA 1500 S24L PER SRM 53-00-07-2R-5 REP 5 TAB II ZONE 1M 37,500 FLT CY AFTER AND DETAILED INSP EVERY 12000 FLT CYCLES INSTALLATION OR 50,000 FLT CY WHICHEVER COMES FIRST. REPEAT HFEC REF ST PNS NR 62317 RMVD GOUGE AND REPAIRED FRAME @ STA 1500 S24L PER SRM 53-00-07-2R-5 REP 5.REQUIRES HFEC & DETAILED INSP THE ABOVE REPAIR REQUIRES. HFEC& DETAIL INSPECTION 37,500 FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES AFTER REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST... AND INTERVAL INSPECTION EVERY 12000 CYCLES PER SRM  53-00-07-2REP5 1M TABE II...TOMC M QC RECORDS UPDATE.....HC QC REVIEWED INIT : 50,000 TAFC (INIT WILL ITO TO RIR) RIR  : 12,000 FC.....HC/U389717
